Midventricular dyskinesia during clozapine treatment?

Risultato della ricerca: Articlepeer review

6 Citazioni (Scopus)

Abstract

This is the case of a young man suffering from schizophrenia and treated with clozapine. He developed acute heart failure associated with pericardial effusion and midventricular dyskinesia with severe systolic dysfunction and left ventricular dilatation at echocardiogram, readily resolved after the suspension of clozapine therapy. The segmental wall motion abnormalities observed at echocardiogram in this case are peculiar and have never been described before. The possible cardiotoxic effects of clozapine have been reported previously in the literature. Because of its serious potential side effects this drug is not considered the first choice for treatment of schizophrenia. Before beginning treatment, patients should undergo a cardiac evaluation, and they should also be periodically followed up with echocardiograms.
Lingua originaleEnglish
Numero di pagine0
RivistaJournal of Cardiovascular Medicine
Volume2009-10-13
Stato di pubblicazionePublished - 2009

All Science Journal Classification (ASJC) codes

  • ???subjectarea.asjc.2700.2705???

Fingerprint

Entra nei temi di ricerca di 'Midventricular dyskinesia during clozapine treatment?'. Insieme formano una fingerprint unica.

Cita questo